# SDR DALA2016090206360

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREA AT FUEL TANK ACCESS NR 1335C AND NR 1365C.  FUEL TANK ACCESS PLATES NR 1335C AND NR 1365C WERE CLEANED, WERE FOUND OUT OF LIMITS AND WERE REPLACED.
